# SDR A6WA200740484

- Difficulty date: August 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT STAB CHANNEL 1 DISENGAGED, ABLE TO REENGAGE NO PROBLEM DURING APPROACH BOTH STAB TRIM AND MACH TRIM FAILED, UNABLE TO REENGAGE.  AIRCRAFT CONFIGURATION WAS AUTOPILOT OFF, FLAPS 20 AND TRIM 3.8 COMPLIED WITH QRH AND LANDED. FIRST OFFICERS STAB TRIM DISCONNECT SWITCH FOUND AT FAULT.  REMOVED AND REPLACED PER AMM 27-41-30-400-802.  (M)
